University of Hertfordshire

From the same journal

By the same authors

Path description of type B q-characters

Research output: Contribution to journalArticle

Documents

  • 904730

    Accepted author manuscript, 375 KB, PDF document

Links

View graph of relations
Original languageEnglish
Pages (from-to)1119-1150
JournalAdvances in Mathematics
Volume231
Issue2
DOIs
Publication statusPublished - Oct 2012

Abstract

We give a set of sufficient conditions for a Laurent polynomial to be the q-character of a finite-dimensional irreducible representation of a quantum affine group. We use this result to obtain an explicit path description of q-characters for a class of modules in type B. In particular, this proves a conjecture of Kuniba-Ohta-Suzuki.

ID: 927250